# SDR ZW0A0107801

- Difficulty date: August 30, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N406TW
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 2,788 hours, 2,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: LP7265001
- Location: Seat 3e
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT AT SEAT 3E WAS INOPERATIVE.  REPLACED THE BULB.  NO CHECK-C.  --CLOSED--
